# SDR N6WA2013042001

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 25,602 hours, 18,295 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Knob
- Condition: Loose
- Location: Rudder Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER ADJUSTMENT KNOB IS LOOSE. ADJUSTED AND RESECURED RUDDER TRIM KNOB, OP'S CHECK C/W IAW 27-22-00, OP'S CHECK GOOD AT THIS TIME.
